Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

169 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Should I continue taking Stamlo, Lorvas and Stamlo beta for high BP?

I had high BP and was taking taking Stamlo, Lorvas and Stamlo Beta alongwith Chlosterol reducing tabs like Lipicard and Simlo 10. For the last 18 months I have been taking only one Eslo 2.5 tab in the morning hours as my BP had stabilised to about 120/80. However, for the last 10/12 days my body seems to be paining, pressure has increased to 160/100 and my legs feel heavy. I have resorted to the earlier dose. Pls advise.



Age: 51

Height 5'6"

Weight 76 Kgs
Mon, 23 Jan 2017
Report Abuse
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
DEAR USER
THANKS FOR CONSULTING AT HCM

I UNDERSTAND YOUR CONCERN..

AS PER YOUR HISTORY YOU WERE ON A 3 DRUG THERAPY FOR HYPERTENSION..
AND IT WAS THE EFFECT OF THESE DRUGS THAT YOUR BLOOD PRESSURE WAS UNDER CONTROL

SUDDEN WITHDRAWL OF THESE DRUGS AND USE OF ONLY LOW DOSE ESLO HAS CAUSED THE RISE IN BLOOD PRESSURE AGAIN

I ADVISE YOU TO CONSULT YOUR CARDIOLOGIST BEFORE MODIFICATION OF ANY DRUG REGIMEN.. TILL THEN YOU CAN CONTINUE WITH THE ROUTINE REGIMEN YOU WERE ON..

HOPE I HAVE ANSWERED YOUR QUESTION.. YOU CAN MESSAGE ME FOR ANY FURTHER CONCERNS
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

When I was travelling I had higher BP almost 180 / 100 and Dr Prabhu , you had advised me following medicine : Stamlo Beta 1 0 0 Telma H 40mg+12.5mg 0 1 0 Deplatt cv 0 0 1 After coming back to Jakarta I check regularly my BP and it has come down with just 1/2 of each BP tablet my BP is about 120/70 and hence I am wondering if I could take both 1 tablet or both 1/2 each or any one . These reading I have been taking since last 10 days. Kindly advise Regards Uppin Anand YYYY@YYYY

doctor1 MD

Hi , I am 35 years male and used quarter of stamlo beta for 2 years , I felt i had some side effects like dizziness and my responsivess was decreasing . My doctor changed that to repace 50 mg and I had similar feelings.My BP used to around 100-120 / 75-85 with medication at various ties of day .Doctor asked me to stop medication for 2 weeks so that he want to asses where my BP would stabilise. In fact I used to measure my BP at various times of day and it used to be 110-120/85-90 . This continued for 1 month so i thought that i am abusing the medication . since last week my BP was around 110-125/85-95 at various times and again started to take repace for last 4 days . I am confused now .. Btw , I think I have white coat syndrome also . Thanks Murthy

doctor1 MD

i am 48 year old and having high blood pressure i.e. 140/100 & taking one stamlo beta regularly,as well as having complete control on diet i.e. salt restricted diet, one time salad & one time 3 chapati, watery dal, a vegetable . In addition to that doing yoga for about 30 minutes. Pl. advice to control the high B.P.

Recent questions on  Hypertension

doctor1 MD

My dad is 87 years old. He takes flomax for bph and travatan drops for glaucoma. He has mild high blood pressure but won t take his bp meds because it makes him feel to bad. He recently began having high blood sugar so I began looking at his medications. I now know that flomax has been causing many of his symptoms of dizziness and fatigue. I also read that flomax can raise blood sugar. He has taken flomax for many years. My question is what alternative medicine can he take for bph with less side effects. Or would surgery at his age help if all he has is an enlarged prostate. My concern is the years of taking flomax would result in no urinary control after surgery.

doctor1 MD

My name is Mr. Murlidhar Shandilya from Sagar,Madhya Pradesh and I am 75 years old.I am suffering from high blood pressure since last 2 years and I have been taking NUSAR-A.M. but from last 2-3 months I am finding problem in walking and other activities.When I tested for T.M.T it came out to be positive.The local doctor has prescribed me with a number of medicines and at the same time he has prescribed me to go through angioplasty but I want to get well through medicines and without going through any surgery.So please suggest me the way to get well as soon as possible.

doctor1 MD

what is wrong with me hi my name is chris poe im 16 and i have mirgraines i have been going to the doctor about my mirgraines and tnay have run test atfer test thay did ekgs chest xrays ct scan of my brain and skull full urine analices clinentcal blood test mirs of my head and neck mras of my head and neck and thay have found nothen and the symthomes are strange i have tingling in my left arm and hands and my hand from my wrist down turns purple i can walk and i have blurred vision and incoherant speech phobia of light and sounds naushia high blood pressure and high heart rate when i have mirgraines i dont no if the high blood pressure and heart rate has to do with it because i take alot of medicine i take lexapro focalin focalin xr tenex statera cypoheptdenine so i dont no whats going on can someone help me is it a mirgraine or something else what could it be

doctor1 MD

I have mild High Blood Pressure and take Linsopril. I am taking Mucinex with pseudoephedrine. I know the pseudoephedrine will raise the blood pressure some. Can I still take the Linsopril with the it or should I skip a dose? Will they work against each other.

doctor1 MD

how often can you take Prednisone? I have reallybad inflamation in my hands and it took it away . The swelling has come back now and I dont know that much about it.

doctor1 MD

Patient: Female, 73 years, 6 months old, 5'7" tall, 230 lbs., in generally good health. Hypertension well controlled with medication, lifelong history of recurring clinical depression . Currently takes medication for depression and hypertension,...

doctor1 MD

Im a 70 year old stage two diabetic. I woke up in the night with dry heaves...I just went to the store and fell faint and nauseated. I rested for 30 minutes and felt a lot better. I home now and concerned ! I had low blood presure. Now its 128...